# SDR CA101001005

- Difficulty date: June 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 92 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7800 · Engine Exhaust System
- Part: Manifold
- Part number: 0319738330
- Condition: Fumes
- Location: Exhaust
- Part time: 52 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALSO APPLIES TO LT MANIFOLD PN 0319738340 AND PREFERRED INJECTOR PN 0319738350 ALL TSN 51.5  EXHAUST FUMES IN CABIN RESULTING IN COMPLAINTS OF SORE THROAT, ITCHY EYES AND HEADACHE.  REPLACED ALL COMPONENTS OF THE INJECTION MANIFOLD AND THE PROBLEM WAS CORRECTED. THIS STILL INDICATES THAT EXHAUST FUMES ARE ENTERING THE CABIN.  CERTAIN INJECTORS HOWEVER CHANGE THE MIXTURE OF THE EXHAUST STREAM AND INCREASE THE HUMAN DETECTION THRESHOLD.  THIS PHENOMENON HAS BEEN OBSERVED BY OTHER OPERATORS.
